# SDR ASAA0340332

- Difficulty date: October 6, 2003
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 8100022608
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND EMERGENCY FLOOR TRACK LIGHTS AT ROW 25 INOPERATIVE.  RECONNECTED WIRE AND OPERATIONAL CHECKED GOOD.  (M)
